# SDR SWIA202160733

- Difficulty date: June 24, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 42,836 hours, 37,705 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 409 S27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 409.00 STR 27 HAS AREA OF CORROSION ON LOWER FLANGE    (C-CHECK RO 9/3/21)   REMOVED CORROSION FROM FRAME FS 409 AT STR 27 AND COMPLIED WITH REO 601R-53-21-3469 REV -- DATED 2021-07-13. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE NOTED.
